# SDR CALA2016082200556

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 97,069 hours, 15,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  SECURED THE  EMERGENCY LIGHT ELECTRICAL WIRE AND PERFORMED OPS CHECK IAW AMM 33-51-06. CHECKED NORMAL.
